HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Fractional Processes with Long-range Dependence

Files in This Item:
pre870.pdf226.01 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Fractional Processes with Long-range Dependence
Authors: Inoue, Akihiko Browse this author
Anh, V.V. Browse this author
Keywords: Predictor coefficients
fractional Brownian motion
long-range dependence
Baxter's inequality
Issue Date: 2007
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 870
Start Page: 1
End Page: 18
Abstract: We introduce a class of Gaussian processes with stationary increments which exhibit long-range dependence. The class includes fractional Brownian motion with Hurst parameter H>1/2 as a typical example. We establish infinite and finite past prediction formulas for the processes in which the predictor coefficients are given explicitly in terms of the MA and AR coefficients. We apply the formulas to prove an analogue of Baxter's inequality, which concerns the L^1-estimate of the difference between the finite and infinite past predictor coefficients.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University